# SDR 7C7A201506080054

- Difficulty date: July 8, 2015
- Submitted: July 8, 2015
- Operation: Air carrier
- Aircraft: N973EA
- Make and model: Beech 1900D
- Aircraft serial: UE391
- Aircraft time: 24,841 hours, 38,436 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE THROUGH RT ICE SHIELD & DENT IN FUSELAGE SKIN WITH STRINGER DAMAGE AT FS 195, WS 101.  REPAIRED IAW ECO 190 53 15 04.
